# SDR 20000501SH019

- Difficulty date: March 23, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Ballscrew
- Part number: 5403210001
- Part serial: 38
- Condition: Corroded
- Location: Stabilizer
- Part time: 45,433 hours
- Component: Horiz Stab Trim Act, Boeing
- Component part number: 65C347519
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE DIAMETER OF THE BALLSCREW HAS HEAVY AND EXCESSIVE PITTING.  (X)
